# SDR BJNA100602

- Difficulty date: June 12, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT HATCH EXIT SIGN WILL NOT ILLUMINATE.  REPAIRED BROKEN WIRE AS REQUIRED.  OPS CK NORMAL.
